# SDR DALA2019032101833

- Difficulty date: September 24, 2018
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 79,927 hours, 36,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DURING SHOP VISIT INSTALLED OVERSIZED FASTENERS ON FR 26 AND FR26A AT THE FORK ENDS AND REPLACED FR25 FRAME FORK, PER ERA 571094-14AD SECTION I.
